# SDR COMA0060600

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 17,042 hours, 16,317 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 16050105
- Part serial: DCL0209297
- Condition: Leaking
- Location: Nlg
- Part time: 13,798 hours, 13,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE.  REPLACED WORN SEALS ON NLG SHOCK STRUT.
